On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. I
Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2029-2037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_12_a10,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {On a quadratic functional in the {Cauchy} problem for a first-order loaded operator-differential {equation.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {2029--2037},
year = {1995},
volume = {31},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_12_a10/}
}
TY - JOUR AU - M. T. Dzhenaliev (Jenaliyev) TI - On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. I JO - Differencialʹnye uravneniâ PY - 1995 SP - 2029 EP - 2037 VL - 31 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_12_a10/ LA - ru ID - DE_1995_31_12_a10 ER -
%0 Journal Article %A M. T. Dzhenaliev (Jenaliyev) %T On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. I %J Differencialʹnye uravneniâ %D 1995 %P 2029-2037 %V 31 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1995_31_12_a10/ %G ru %F DE_1995_31_12_a10
M. T. Dzhenaliev (Jenaliyev). On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. I. Differencialʹnye uravneniâ, Tome 31 (1995) no. 12, pp. 2029-2037. http://geodesic.mathdoc.fr/item/DE_1995_31_12_a10/